English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Regularity of Cauchy horizons in S2xS1 Gowdy spacetimes

Hennig, J., & Ansorg, M. (2010). Regularity of Cauchy horizons in S2xS1 Gowdy spacetimes. Classical and quantum gravity, 27: 065010. doi:10.1088/0264-9381/27/6/065010.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-613C-3 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-613E-0
Genre: Journal Article

Files

show Files
hide Files
:
0911.1000v1.pdf (Preprint), 208KB
Name:
0911.1000v1.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
CQG065010.pdf (Any fulltext), 309KB
File Permalink:
-
Name:
CQG065010.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Hennig, Jörg1, Author              
Ansorg, Marcus, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: We study general S2xS1 Gowdy models with a regular past Cauchy horizon and prove that a second (future) Cauchy horizon exists, provided that a particular conserved quantity <i>J</i> is not zero. We derive an explicit expression for the metric form on the future Cauchy horizon in terms of the initial data on the past horizon and conclude the universal relation A\p A\f=(8\pi J)^2 where A\p and A\f are the areas of past and future Cauchy horizon respectively.

Details

show
hide
Language(s):
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 439684
Other: arXiv:0911.1000
DOI: 10.1088/0264-9381/27/6/065010
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Classical and quantum gravity
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bristol, U.K. : Institute of Physics
Pages: - Volume / Issue: 27 Sequence Number: 065010 Start / End Page: - Identifier: Other: 954925513480
Other: 0264-9381